# SDR AALA202506266998

- Difficulty date: February 26, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 77,532 hours, 30,149 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112752202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AT FR 16 RIGHT AND DOOR STOP #7. REPAIRED FRAME PER EA EA 362981
